# SDR UPS01835045

- Difficulty date: January 24, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3, AFT LWR CARGO PIT AT FS 1150 - 1160 AT LONG 33R Z-FITTING IS CRACKED.  REMOVED CRACKED Z-FITTING, BACK UP FITTING DOOR JAMB FITTING AND ANGLE SPLICE.  LOCATED AND DRILLED, DEBURRED NEW Z-FITTING INSTALLED NEW Z-FITTING BACK UP FITTING DOOR JAMB FITTING AND ANGLE SPLICE.
